MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX KNEE SCORPION NEEDLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. ARTHREX KNEE SCORPION NEEDLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number AR-4550P
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
During deployment of the knee scorpion needle a small fragment of the metal distal tip broke off the suturing device.X-ray was obtained.The md determine risk out weighed the benefits.The patient was made aware and was in agreement with the md decision.Manufacturer response for arthrex knee scorpion needle, arthrex (per site reporter).This was a loaner from arthrex.Arthrex rep [name redacted], was aware and advised to dispose of product on 10/3/24.

Brand Name
ARTHREX KNEE SCORPION NEEDLE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd
naples FL 34108
MDR Report Key20924010
Report Number20924010
Device Sequence Number14713082
Product Code MBI
UDI-Device Identifier00888867307544
UDI-Public(01)00888867307544(17)290331(110)15240858
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
Report Date (Section F) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAR-4550P
Device Catalogue NumberAR-4550P
Device Lot Number15240858
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer12/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age53 YR
Patient SexUnknown
Date Report Sent to FDA12/11/2024